MathSciNet Relay Station
MathSciNet bibliographic data
MR2297268 83C05 (35J60 53C21 53C80 58J45)
Choquet-Bruhat, Yvonne; Isenberg, James; Pollack, Daniel The constraint equations for the Einstein-scalar field system on compact manifolds. Classical Quantum Gravity 24 (2007), no. 4, 809–828.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement